MathSciNet Relay Station
MathSciNet bibliographic data
MR1317039 34D20 (34C15 70K20)
Hatvani, L. Integral conditions on the asymptotic stability for the damped linear oscillator with small damping. Proc. Amer. Math. Soc. 124 (1996), no. 2, 415–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement